# SDR REXA201100694

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 21,781 hours, 19,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET AT FS 461 CRACKED (RT).  REMOVE AND REPLACE BRACKET AT FS 461 P/N 600-31068-19 PER 52-42-22, CRJ 253-00161 (DOES NOT REQUIRE RVSM).
